# SDR DXTA2021052442410

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 3,054 hours, 2,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 69480012
- Condition: Defective
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: LANDING GEAR WOULD NOT RETRACT ON TAKEOFF. FOLLOWED BY POUNDING ON THE UNDERSIDE OF THE AIRCRAFT . GEAR DOWN NORMAL INDICATIONS .///SIGN-OFF///REMOVED AND REPLACED FAILED NLG WOW SWITCH HARNESS ASSY WITH NEW SWITCH HARNESS ASSY WITH RIGGING AND OPERATIONAL CHECK GOO/GEAR SWING GOOD.  IAW CE680A MM 32-60-10
